| Model Number |
ETLW1610C124E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
| Date of Event |
01/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
An endurant ii stent graft system was implanted during an endovascular procedure for the treatment of an abdominal aortic aneurysm.It was reported the patient returned for a follow-up 7 months later.A cta was carried out and left limb thrombosis was observed.The patient reported symptoms began 4 months previously. the patient was then underwent a fem- fem bypass to restore blood flow to their left lower extremity a per the physician the cause of the occlusion was due to poor out flow / occluded left hypogastric.No additional clinical sequelae was provided and the patient is fine.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information received it was confirmed there was no thrombus located in the bifurcate main body stent graft.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.